# SDR UIEA2021020300209

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,525 hours, 20,675 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3493
- Condition: Faulted
- Location: Pack Temp Eicas
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS INTERMITTENT FOR DURATION OF FLT.  BITE RT PACK TEMP CONTROLLER IAW FIM 21-51 FT844, TEMP CONT VALVE V19 FAULTED.  R & R TEMP CONTROL VALVE IAW 21-51-12.  OPS CHECK NORMAL.
